# SDR CALA2013052100328

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 43,346 hours, 16,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AND OVERHEAD INOP FROM SEAT 31ABC THUR 37DEF ALSO AFT GALLEY R2 DOOR INSIDE OUTSIDE EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY AND CHARGER IAW AM 33-51-06.  OPS CHECKED GOOD.
